Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can wellbutrin in combination with vybrid delay periods?

I started taking wellbutrin a little less than two months ago. Started with 150, and now taking 300. I also am taking vybrid. I always have regular periods, and am 2 weeks late. There isn t a possibility of me being pregnant as I have no fallopian tubes.... Is this normal? Should I make an appointment with my OBGYN?
Fri, 31 Jan 2014
Report Abuse
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hello ma'am and welcome.

Yes, these medications can result in a hormonal imbalance that can cause an irregularity in your menstrual cycle. As is advised, it is best to report to side effects to your doctor so he/she can take action if required. In my opinion, the pros and cons would have been weighed before prescribing you the medication.

Hope this helps.

Best wishes.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am on several drugs for depression and bipolar as well as oxyelite pr. The drugs are: Wellbutrin, Abilify, klonopin , gabapentin , zoloft and flexeril . I am 3 days late on my period and I was wondering 1.) Could any of these or a combo of these cause a delay in menstrual cycle or 2.) can they cause a false negative on a pregnancy test. I took a test and it was negative.

doctor1 MD

I have been on the combined pill for around 3 years. I have recently been travelling and in my last week away.. i ran out of the pill. I came home and picked up the pill and was advised to wait till my perios came before beginning my next course. I am having protected sex.. however my period is 4 days late to what it would have been if i was still on the pill. should i be concerned? thanks

doctor1 MD

I took combined pill, for 10 days but continue spotting, so started to take Primulet N. Is it OK? I am 37. Wanted to delay my periods for religious pilgramage. But combined pill not working. After 10 days again spotting starts, so I took Primulet N. Will it work? Should I stop combined pill?

Recent questions on  Bupropion

doctor1 MD

My daughter swears she feels better on Lithobid than she does on Lithium ER generic. I wouldn t have believed this til I had the same experience with bupropion. Are we both nuts? Her insurance thru ACA won t cover Lithobid. We can t afford Lithobid. Any suggestions?

doctor1 MD

Im 26. Male. Overall good health and size. Only rx is generic wellbutrin started 4 months ago. Over the last 4 weeks i have noticed about once or twice per week, after a bowel movement i expell semen instead of urine. No pain or discomfort. No unusual odor or color. Normal amount compared to sexual activity. There is no stimulation or. arousal before, during, or after. My sex drive has dramatically decreased over the past 2 months as well. Although this isnt a concern, it may be helpful in determining the cause of the ejaculate coming out.

doctor1 MD

I ve been having extremely bad constipation for over a month. I started a new medication (Cymbalta 90 mg at present). I also take 450 mg of Wellbutrin XL , as well as pain killers for a back injury/surgery that I m recovering from. I haven t had a normal bowel movement in close to a month. I ve tried enemas, stool softeners, laxatives, and nothing really works. I ve also been having stomach cramps and shooting pains in my abdomen. When I feel like I need to empty my bowels, I m unable to do so. There is pressure, but I can t evacuate. I m very concerned and not sure what the problem may be. I drink water constantly, eat fruits and veggies every day, and try to take care of myself. I ve *never* had any kind of a problem like this, except for an incident in March 2011 in which I went to the ER for an intestinal infection, which cause was never explained to me, but after four courses of antibiotics (two oral and two IV), it went away after about a week. I m 38 years old, 5 7 , and 129 lbs. I haven t had much appetite , which may be due to the increase in Cymbalta.

doctor1 MD

I have been prescribed Buspar-for panic attacks. I began taking it Saturday at 5mg in morning and 5mg at night. I have noticed my mood to be more depressed, irritable, and easily agitated, along with a strange feeling, described as a brain zap (I experienced these when I used to take Paxil and would miss a dose). I was also given qty. of 5 1mg clonazepam to take half twice daily for the severe attacks, which I have taken in the past without problem. I have been on Buproprion SR 150 mg twice daily, for about 8 months. It is now Tuesday. Should I discontinue the Buspar?

doctor1 MD

Hi, I’m 59 and was taking Estradiol and spironolactone for about 8 months. 5 weeks ago I was diagnosed with a clot in my lower leg. The doctors advised me to stop taking the HT. Now I feel so depressed that I’m reverting to male, weight, hair...

doctor1 MD

I’ve taken Vyvanse 70 mg for adult ADD for several years. I’d like to go off of the medication because my high deductible plan. I can manage me ADD, but my appetite goes up when I don’t take XXXXXXX Vyvanse. Can you make a suggestion?

doctor1 MD

I am bit addicted to smoking and want to get rid of the habit of smoking once for all , I have tried to many times to quit , but unable to do so , either I have quit smoking for a month and then started again due to the withdrawal symptoms and...